Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Harmonic Variational Inequalities

PP: 1811-1814
Muhammad Aslam Noor, Khalida Inayat Noor,
In this paper, we consider a new class of variational inequalities, which is called the harmonic variational inequality. It is shown that that the minimum of a differentiable harmonic convex function on the harmonic convex set can be characterized by the harmonic variational inequality. We use the auxiliary principle technique to discuss the existence of a solution of the harmonic variational inequality. Results proved in this paper may stimulate further research in this field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved